| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4-a6: unk claim #(b)(4).
Additional Manufacturer Narrative
H3 device evaluation: the lens was returned dry with residue/debris in a microcentrifuge vial.Visual inspection found haptic bent to the lens.Dimensional inspection found the lens to be within specifications.(b)(4).